# SDR DALA2021031901566

- Difficulty date: April 25, 2017
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 51,978 hours, 35,998 cycles
- System (JASC): 5240 · Service Doors
- Part: Structure
- Condition: Damaged
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/C DAMAGED 22 IN AFT OF R-1 DOOR. PREFORMED TIME LIMITED REPAIR PER B717 SRM 53-02-01 PARA 5.A(3) REPAIR 1. TEMP REPAIR IS LOCATED AT STA 208 STR 16R, VISUAL INSPECTED PER B717 SRM 53-02-01, NO DEFECTS FOUND, O.K. TO CONTINUE ON QC DEFERRAL. REMOVED EXTERNAL DOUBLER AND CLEANED SKIN PER B717 SRM 51-40-02. BLENDED OUT DAMAGE PER SRM 53-02-01-2R C/W HFEC REQ PRE B717 SRM 51-02-01-2R. FABRICATED AND INSTALLED INTERNAL DOUBLER AND EXTERNAL DOUBLER PER B717 SRM 53-02-01-2R FIG 202. (LP #3115314)
